Translator Disclaimer
September/October 2009 Quasi-periodic solutions of a damped reversible oscillator at resonance
Anna Capietto, Walter Dambrosio, Xinping Wang
Differential Integral Equations 22(9/10): 1033-1046 (September/October 2009).

Abstract

We prove the existence of quasi-periodic solutions and of Aubry-Mather sets for a resonant reversible equation of the form $x^{\prime\prime} + ax^+ - bx^- +\varphi(x) +f(x,x',t)= p(t)$; the functions $p$ and $f$ are $2\pi$-periodic in $t$ and the perturbation $\varphi$ is bounded.

Citation

Download Citation

Anna Capietto. Walter Dambrosio. Xinping Wang. "Quasi-periodic solutions of a damped reversible oscillator at resonance." Differential Integral Equations 22 (9/10) 1033 - 1046, September/October 2009.

Information

Published: September/October 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.34221
MathSciNet: MR2553069

Subjects:
Primary: 34A36
Secondary: 34C25, 37E40, 37E45

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.22 • No. 9/10 • September/October 2009
Back to Top